# SDR SWIA2019111846773

- Difficulty date: November 18, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 41,443 hours, 35,814 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH FLOOR SILL PANEL, BETWEEN FS 409+128 AND FS 559, HAS MULTIPLE SPOTS OF CORROSION.  (C-CHECK) RO: 11/17/2019   REMOVED CORROSION ON FROM LH FLOOR SILL PANEL BETWEEN FS409+128 AND FS559 IAW SRM. FOUND MULTIPLE AREAS WITHIN LIMITS IAW REO. COMPLIED WITH ALL STEPS IAW REO. AREAS FOUND OUT OF LIMITS IAW REO. COMPLIED WITH ALL STEPS IAW REO. PRESSURE CHECK GOOD.
